MathSciNet Relay Station
MathSciNet bibliographic data
MR1654081 (2000m:46031) 46B20
Kutzarova, Denka; Lin, Pei-Kee Remarks about Schlumprecht space. Proc. Amer. Math. Soc. 128 (2000), no. 7, 2059–2068.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement